|Testosterone use and HIV+
Jun 4, 1999
I was diagnosed with AIDS 2 years ago, i have been on triple combination medication for this time, my CD4 went from 30 to 270, and viral load has been undetectable for 18 months. I have begun exercising again and wish to increase my muscle mass, it has been suggested that a 6 week course of testosterone will assist me, can you comment please?
Response from Dr. Fisher
I only recommend testosterone if you have low-borderline blood levels of either total or free testosterone...if so you will need testosterone as a replacement therapy. IF not you could consider an anabolic steroid such as oxandrolone which will help build muscle mass especially with an exercise regimen. A baseline body composition study (BIA. bioimpedance analysis) would be useful. Alvan Fisher, M.D.
Stopping Testosterone Supplementation
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Thrush After Giving A Bj Worried I Have HIV
- Vomiting After Open Mouth Kissing Worried I Have HIV
- Can Syphilis Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.